Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

Almost Kenmotsu metric as a conformal Ricci soliton


Authors: Dibakar Dey and Pradip Majhi
Journal: Conform. Geom. Dyn. 23 (2019), 105-116
MSC (2010): Primary 53D15; Secondary 53A30, 53C25
DOI: https://doi.org/10.1090/ecgd/335
Published electronically: June 21, 2019
MathSciNet review: 3968810
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper, we characterize $(k,\mu )’$ and generalized $(k,\mu )’$-almost Kenmotsu manifolds admitting the conformal Ricci soliton. It is also shown that a $(k,\mu )’$-almost Kenmotsu manifold $M^{2n+1}$ does not admit conformal gradient Ricci soliton $(g,V,\lambda )$ with $V$ collinear with the characteristic vector field $\xi$. Finally an illustrative example is presented.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 53D15, 53A30, 53C25

Retrieve articles in all journals with MSC (2010): 53D15, 53A30, 53C25


Additional Information

Dibakar Dey
Affiliation: Department of Pure Mathematics, University of Calcutta, 35 Ballygunge Circular Road, Kolkata - 700019, West Bengal, India
MR Author ID: 1289358
Email: deydibakar3@gmail.com

Pradip Majhi
Affiliation: Department of Pure Mathematics, University of Calcutta, 35 Ballygunge Circular Road, Kolkata - 700019, West Bengal, India
MR Author ID: 1008097
Email: mpradipmajhi@gmail.com

Keywords: Conformal Ricci soliton, conformal gradient Ricci soliton, almost Kenmotsu manifolds, nullity distributions
Received by editor(s): July 19, 2018
Published electronically: June 21, 2019
Additional Notes: The first author was supported by the Council of Scientific and Industrial Research, India (File no: 09/028(1010)/2017-EMR-1) in the form of Junior Research Fellowship.
Article copyright: © Copyright 2019 American Mathematical Society